MAUDE Adverse Event Report: GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) LOGIQ; SEE H11

GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI) LOGIQ; SEE H11
Model Number E
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were flames from the back of the system where the power connector goes into the system.The flames stopped right after the unit was unplugged.There was no need for an extinguisher.There were no injuries reported.
 
Additional Manufacturer Narrative
Legal manufacturer: hcs wuxi - no.19 changjiang road national hi-tech dev.Zone china wuxi jiangsu, 214028.D2 common device name: system, imaging, pulsed doppler, ultrasonic.H3, 6: ge healthcare's investigation is ongoing.A follow up report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
H3: ge healthcares investigation has been completed.The logiq e r7 system receives power through a docking cart connector when mounted.A short-circuit occurred between the dc 20v and ground pins on the docking connector, resulting in burn marks on both the cart connector and the logiq e console receptacle.No design or manufacturing defects were found, but signs of liquid residue and dust were observed near the affected area.The short-circuit was attributed to conductive liquid ingress into the connector, not to mechanical damage or misalignment, as positioning pins remained intact and undamaged.Although the customer reported a broken handle and suspected it caused an arc, simulation tests confirmed that the systems design prevents tilting or loose connections.The root cause was determined to be environmental contamination, specifically liquid intrusion, and not a failure of gehc product design or quality.No further actions are planned by gehc.

Brand Name
LOGIQ
Common Device Name
SEE H11
Manufacturer (Section D)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE MEDICAL SYSTEMS (CHINA) CO., LTD (WUXI)
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
karen hoffman
9900 w innovation dr
mail drop: a1060
wauwatosa, WI 53226
MDR Report Key22710060
Report Number9710602-2025-02670
Device Sequence Number21124397
Product Code IYN
UDI-Device Identifier00840682103855
UDI-Public(01)00840682103855(11)171212
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K151028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown